# SDR HEEA955040

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting Assy
- Part number: 206030104001
- Condition: Corroded
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON TOP SIDE AND WHERE CROSS TUBE RIDES. REPLACED WITH SERVICEABLE FITTING ASSEMBLY.
